# SDR ASAA9980293

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 598-658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION AROUND FASTENER AT THE MID CARGO BAY, LONGERON 30, FROM STATION 598 TO 658.  REPLACED DAMAGED LONGERON SECTION FROM STATION 588 TO 665 AND A SPLICE AT STATION 664.5 PER EA 5310-01764.  (M)
